# SDR WX0A2024081432154

- Difficulty date: August 12, 2024
- Submitted: August 14, 2024
- Operation: Air carrier
- Aircraft: N301NV
- Make and model: Airbus A319-112
- Aircraft serial: 2319
- Aircraft time: 51,840 hours, 30,196 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Illuminated
- Location: Zone 800
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(AIRCRAFT NOT GROUNDED) DOOR L FWD EMER EXIT MESSAGE  ILLUMNATED ON ECAM AFTER T/O / PERFORMED TSM 52-21-00-810-801-A, REMOVED AND INSTALLED LH-FWD EMERGENCY EXIT HATCH TO ENSURE CORRECT INSTALLATION POSITION OF TARGET BRACKET AND VERIFIED CORRECT ADJUSTMENT OF PROXIMITY SENSOR IAW AMM 52-71-13-400-001-A. ALL CHECKS GOOD. NO INDICATION OF OPEN LH FWD EMERGENCY EXIT DOOR ON ECAM WITH COVER INSTALLED. THIS CLEARS MEL 52-70-01E DMI # 121637 PLACARDS REMOVED"
